# SDR MASA2016012912723

- Difficulty date: January 29, 2016
- Submitted: January 30, 2016
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 28,108 hours, 23,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY CEILING FLOODLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BULB.
